Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Ringing in the ears.
    avatar
    Wilde12 posted:
    I recently got "a ringing in my ear". Does anyone out there have any suggestion on how to make it stop? Thank you. D. Stern
    Reply
     
    avatar
    JudithKi responded:
    I have this also because I have fibromyalgia and it can also be caused by medication side effects from the antiinflamitories most of us take for osteoarthrits pain .Mine is severe and doesn't stop ,maybe a Dr would have some ideas if it is temporary.


    Helpful Tips

    Tips on options for hip replacementsExpert
    In today's competitive markets, many companies and surgeons are advocating and pushing their own prosthesis, when it comes to hip ... More
    Was this Helpful?
    32 of 42 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Joint Replacement Center